# SDR SWIA200515980

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,915 hours, 5,960 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 1,485 hours, 1,252 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM INDICATIONS FLUCTUATE IN FLIGHT.  REPLACED HSTCU PER CRJ 200 MM 27-40-01.  OPERATIONAL CHECK GOOD.
